# SDR HEEA065207

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 3432 · Glide Slope System
- Part: Receiver
- Part number: 066400700
- Condition: Failed
- Location: Glideslope
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RECEIVER FAILED 2 YEAR INSPECTION.
